Shu-Chiuan Chang ; Lung-Chi Chen - Spanning forests on the Sierpinski gasket

dmtcs:441 - Discrete Mathematics & Theoretical Computer Science, January 1, 2008, Vol. 10 no. 2 - https://doi.org/10.46298/dmtcs.441
Spanning forests on the Sierpinski gasket

Authors: Shu-Chiuan Chang ; Lung-Chi Chen

We study the number of spanning forests on the Sierpinski gasket SGd(n) at stage n with dimension d equal to two, three and four, and determine the asymptotic behaviors. The corresponding results on the generalized Sierpinski gasket SGd;b(n) with d = 2 and b = 3 ; 4 are obtained. We also derive upper bounds for the asymptotic growth constants for both SGd and SG2,b.


Volume: Vol. 10 no. 2
Section: Combinatorics
Published on: January 1, 2008
Imported on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Consultation statistics

This page has been seen 102 times.
This article's PDF has been downloaded 151 times.